# SDR AALA20101104TUL02

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 59,806 hours, 20,411 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N6603224
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL DENTS WITH SCRATCH ON FORWARD CARGO DOOR APPROXIMATELY 6 INCHES AFT OF DOOR HANDLE.  CUT AND REMOVED DAMAGED AREA (1 INCH HOLE) FABRICATED REPAIR DOUBLER AND FILLER PER SRM 52-30-01-2R 2 AND INSTALLED CAT A REPAIR.
